# SDR SWAA2022111769402

- Difficulty date: November 9, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SCUFF PLATE CORNER ITS CRACKED AT UPPER AND LOWER SECTION / [01] PERFORMED HFEC INSP ON SCUFF PLATE UPPER AND LOWER SECTION IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED ON UPPER SECTION (LENGTH 0.600') TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] AFT CARGO DOOR AFT SCUFF PLATE CORNER WAS REPAIRED BY OUTSIDE VENDOR JL WELDING PO # 1792295. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004CZ6F;[03] VERIFIED STEPS 1;2
